Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9718962, 9 pages
Research Article

Coadjoint Formalism: Nonorthogonal Basis Problems

Escola Politécnica da Universidade de São Paulo, Avenida Prof. Luciano Gualberto, Travessa 3, No. 158, 05508-900 São Paulo, SP, Brazil

Received 12 March 2016; Accepted 28 June 2016

Academic Editor: Gisele Mophou

Copyright © 2016 William Labecca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

William Labecca, Osvaldo Guimarães, and José Roberto C. Piqueira, “Coadjoint Formalism: Nonorthogonal Basis Problems,” Mathematical Problems in Engineering, vol. 2016, Article ID 9718962, 9 pages, 2016.